# SDR MASA200600789

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 22,099 hours, 17,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 601R3877211
- Condition: Unknown
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASH 7229 CAE, RIGHT EMERGENCY DOOR INDICATION INOP.  MAINTENANCE INSTALLED A NEW STRIKER PLATE BRACKET.
